Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Ergodic Theorems for lower probabilities


Authors: S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci
Journal: Proc. Amer. Math. Soc. 144 (2016), 3381-3396
MSC (2010): Primary 28A12, 28D05, 37A05, 37A30, 37A50; Secondary 60G10, 60F15
DOI: https://doi.org/10.1090/proc/13086
Published electronically: April 19, 2016
MathSciNet review: 3503706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an Ergodic Theorem for lower probabilities, a generalization of standard probabilities widely used in applications. As a by-product, we provide a version for lower probabilities of the Strong Law of Large Numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28A12, 28D05, 37A05, 37A30, 37A50, 60G10, 60F15

Retrieve articles in all journals with MSC (2010): 28A12, 28D05, 37A05, 37A30, 37A50, 60G10, 60F15


Additional Information

S. Cerreia–Vioglio
Affiliation: Università Bocconi, via Sarfatti 25, 20136, Milano, Italy

F. Maccheroni
Affiliation: Università Bocconi, via Sarfatti 25, 20136, Milano, Italy
Email: fabio.maccheroni@unibocconi.it

M. Marinacci
Affiliation: Università Bocconi, via Sarfatti 25, 20136, Milano, Italy

DOI: https://doi.org/10.1090/proc/13086
Received by editor(s): December 18, 2014
Received by editor(s) in revised form: August 7, 2015
Published electronically: April 19, 2016
Communicated by: Nimish Shah
Article copyright: © Copyright 2016 American Mathematical Society